Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a 70 year old lady who has been

I am a 70 year old lady who has been on tramadol for many years , along with Gabapentin 600 mg. I have a new doctor and he took me off of tramadol and told me to increase the 650mg Tylenol to 2 3 times a day. I was taking it 2 times a day . I have peripheral neuropathy in my legs and feet and now my hands. I am in so much pain now I can hardly stand it. My question is this. My doctor said he could increase the gabapentin it I needed it. How much can I take without causing increased side effects?
Fri, 9 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m a 70 year old female who is in a relatively new relationship with a 68 yr old man. I know, lucky me...I think. My husband passed away 4 years ago and this is the first time I have had a sexual relationship since he s been gone. I have been with him about four times (every weekend). When we have intercourse it has hurt tremendously and I feel as though it has it has torn or split the wall and it feels as though it is on fire. I had a full hysterectomy at 45 so there s not much left there to worry about. I thought it was just because I haven t used it for a long time. The old use it or lose it rings true here. But the pain has continued and I thought I had a yeast/vaginal infection. Got some Monostat and used it and the symptoms seem to get better after a couple of days. However, he came back this last weekend and we did it again and the whole thing started all over. The pain was excruciating, and still is, especially upon urination. I have had many UTI s in my life but doesn t quite feel the same. Just went to get more Monostat and will use it tonight. I also had other guests in the house who were ill with cold/flu and thought I was getting their bug. I had a fever of 102 but just for a short time. Seems like I ve had a low grade fever off and on as I keep experiencing chills. So now I m concerned it might be something else. Thoughts?

doctor1 MD

I hope you can help my mother in law is around 70 years old anyway she takes a few pills everyday fought cancer no issue about that but she went for a walk and came back and shortly after that she kept throwing up but was taken to hospital and nobody can answer what is wrong they changed one of her medicines and almost made her heart shut down and she is still in hospital

doctor1 MD

hi my father is about 70 year old and he is become so weak now has pain in his keens and hands he is also sugar paitent plz advice me.

Loading Online Doctors....